MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P105
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient contacted technical service to report that vest model 105 (product code p105, serial number (b)(6)), had power cord damaged with copper wires exposed.This occurred at home during patient use.There was no patient injury or death reported with this event.
 
Additional Manufacturer Narrative
The baxter technical support found the power cord needed to be replaced.The vest airway clearance system, model 105 was developed to provide effective airway clearance therapy.The system consists of an inflatable garment attached to an air pulse generator that rapidly inflates and deflates the inflatable garment.This causes the chest wall to be gently compressed and released, which creates airflow within the lungs.This process moves the mucus toward the large airways where it can be cleared by coughing or suctioning.This type of airway clearance therapy is referred to as high frequency chest wall oscillation (hfcwo).A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this product.It is unknown if the customer performs preventative maintenance on their products.A replacement power cord was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a damaged power cord with exposed copper wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23827939
Report Number3008145987-2025-00021
Device Sequence Number17416633
Product Code BYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776(11)190917
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP105
Device Catalogue NumberP105
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown